# SDR R7MR33330

- Difficulty date: April 21, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 911LN
- Engine: Allsn 250C47B
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 9003005A9
- Condition: Worn
- Location: Door
- Part time: 298 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATCH, WORN BEYOND SERVICEABLE LIMITS.  REMOVED AND REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
